It is currently Wed Aug 16, 2017 1:45 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue Sep 27, 2011 2:47 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jul 16, 2011 12:31 am
Posts: 6
I was on suboxone,benzos, and alcohol for about 7 years and been off everything after going detox about 4 months ago. So i been sober for 4 months and feel really good. I tried helping a friend today get off a long oxycodone addition of appoximately 10-15 30 mgs a day. He waited til he was withdrawing and took 8mgs of suboxone. A short time later he was socking wet, had very bad diarear and stomach pains. His chest was hurting from the withdrawals and was very visually sick. He said this happened to him once before when he tried to take them... He ended up taking 4 30 mg pills to try helping him he was so sick. He said he never felt that sick before even if he wouldnt have taking the sub he wouldnt had been that sick.. Does anyone know why this happend and i know your suppost to take it a while after withdrawing for best effects and he did so. I remember it worked great on me using it not even after being to sick. Does anyone know why this is happing and what would be the right amount of subox for a perosn using that much opiotes 300=450 mgs of roxycodone?????


Top
 Profile  
 
 Post subject:
PostPosted: Tue Sep 27, 2011 3:20 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I would say even though your friend was in withdrawl it was still too soon. Everyone is different and the amount of time it takes can very. I think next time he needs to wait longer. How long had it been since his last roxy? There is something called the COWS scale you can Google it, this is what Dr.s use to see if a patient is ready for induction. The fact that he got so much sicker after taking sub I would say it was most likely precipatated withdrawl. Is your friend under the care of a Dr or are you getting sub off the street? I strongly advise taking him to a Dr if he is not already because they are trained to induce and avoid precipitated withdrawls. 8mg should have made him feel better, it is possible he could require a higher dose but if taken correctly he should have noticed an improvement.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Sep 27, 2011 3:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
If he got sick pretty quickly after taking the suboxone, then I'd agree and say he suffered precipitated withdrawals. He wasn't withdrawing bad enough/long enough to take the first dose of suboxone yet. Exactly like breezy_ann said - this is why we get it under the care of a doctor. But I know you were just trying to help your friend.

Hope he feels better soon!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Sep 27, 2011 4:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I should have added that too, I had to wrap up my post cause my babies were getting mad. I really hope your friend feels better and can be properly induced. As we all know how sub can drastically improve your life. You are a good friend for trying to get him on sub, maybe you can convince him to see a Dr where he can get the care he needs. Keep us posted!


Top
 Profile  
 
PostPosted: Fri Sep 30, 2011 7:57 pm 
dotto1 wrote:
I was on suboxone,benzos, and alcohol for about 7 years and been off everything after going detox about 4 months ago. So i been sober for 4 months and feel really good. I tried helping a friend today get off a long oxycodone addition of appoximately 10-15 30 mgs a day. He waited til he was withdrawing and took 8mgs of suboxone. A short time later he was socking wet, had very bad diarear and stomach pains. His chest was hurting from the withdrawals and was very visually sick. He said this happened to him once before when he tried to take them... He ended up taking 4 30 mg pills to try helping him he was so sick. He said he never felt that sick before even if he wouldnt have taking the sub he wouldnt had been that sick.. Does anyone know why this happend and i know your suppost to take it a while after withdrawing for best effects and he did so. I remember it worked great on me using it not even after being to sick. Does anyone know why this is happing and what would be the right amount of subox for a perosn using that much opiotes 300=450 mgs of roxycodone?????


Precipitated withdrawal.

Stop playing doctor.


Top
  
 
 Post subject:
PostPosted: Sun Oct 02, 2011 5:32 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Sep 17, 2011 6:44 pm
Posts: 65
How much time went between his last dose of pain pills until he took the first dose of suboxone? I took my first dose during what was my third day of withdrawels, and the suboxone fixed me right up in just 20 minutes! I was like an entirely different person when I left my doctor's office!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group